Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 540183

Cauchy means involving Chebyshev functional


Jakšetić, Julije; Pečarić, Josip; ur Rehman, Atiq
Cauchy means involving Chebyshev functional // Proceedings of A. Razmadze Mathematical Institute, 151 (2009), 43-54 (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 540183 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Cauchy means involving Chebyshev functional

Autori
Jakšetić, Julije ; Pečarić, Josip ; ur Rehman, Atiq

Izvornik
Proceedings of A. Razmadze Mathematical Institute (1512-0007) 151 (2009); 43-54

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Chebyshev functional; exponential convexity; logarithmic convexity; positive semidefinite matrix; Cauchy means; mean value theorems; Generalized Chebyshev functional

Sažetak
Cauchy means involving Chebyshev functional

Izvorni jezik
Engleski

Znanstvena područja
Matematika

Napomena
We give exponential convexity for Chebyshev functional. We introduce related means of Cauchy type and give its monotonicity property. Related mean value theorems of Cauchy type are also given.



POVEZANOST RADA


Projekti:
117-1170889-0888 - Generalne nejednakosti i primjene (Pečarić, Josip, MZOS ) ( POIROT)

Ustanove:
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Julije Jakšetić (autor)

Avatar Url Josip Pečarić (autor)


Citiraj ovu publikaciju:

Jakšetić, Julije; Pečarić, Josip; ur Rehman, Atiq
Cauchy means involving Chebyshev functional // Proceedings of A. Razmadze Mathematical Institute, 151 (2009), 43-54 (podatak o recenziji nije dostupan, članak, znanstveni)
Jakšetić, J., Pečarić, J. & ur Rehman, A. (2009) Cauchy means involving Chebyshev functional. Proceedings of A. Razmadze Mathematical Institute, 151, 43-54.
@article{article, year = {2009}, pages = {43-54}, keywords = {Chebyshev functional, exponential convexity, logarithmic convexity, positive semidefinite matrix, Cauchy means, mean value theorems, Generalized Chebyshev functional}, journal = {Proceedings of A. Razmadze Mathematical Institute}, volume = {151}, issn = {1512-0007}, title = {Cauchy means involving Chebyshev functional}, keyword = {Chebyshev functional, exponential convexity, logarithmic convexity, positive semidefinite matrix, Cauchy means, mean value theorems, Generalized Chebyshev functional} }
@article{article, year = {2009}, pages = {43-54}, keywords = {Chebyshev functional, exponential convexity, logarithmic convexity, positive semidefinite matrix, Cauchy means, mean value theorems, Generalized Chebyshev functional}, journal = {Proceedings of A. Razmadze Mathematical Institute}, volume = {151}, issn = {1512-0007}, title = {Cauchy means involving Chebyshev functional}, keyword = {Chebyshev functional, exponential convexity, logarithmic convexity, positive semidefinite matrix, Cauchy means, mean value theorems, Generalized Chebyshev functional} }




Contrast
Increase Font
Decrease Font
Dyslexic Font